On higher order kernels

Jones, M. C. (1995). On higher order kernels. Journal of Nonparametric Statistics, 5(2) pp. 215–221.

DOI: https://doi.org/10.1080/10485259508832644

Abstract

The view of higher order kernels as additive bias corrections is stressed, and the consequent link between higher order kernel provision and the estimation of second derivatives is explored. We also draw attention to work on higher order kernels in a prescient but ignored paper of Daniels (1962).

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations